# SDR REXA2020102200700

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601350125152
- Condition: Cracked
- Location: Bs 621
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OBLIQUE ANGLES ARE CRACKED AT STRINGER 14L AFT SIDE OF FS 621 BULKHEAD.  REMOVED AND REPLACED LT & RT OBLIQUE ANGLES AFT SIDE OF FS 621 BULKHEAD AT STRINGERS 14L & 16R, IAW CRJ 200 SRM 51-82-21.
